Thymic carcinoid tumors with hyperparathyroidism.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Birnberg, FA; Webb, WR; Selch, MT; Gamsu, G; Goodman, PC

Published Date

  • November 1, 1982

Published In

Volume / Issue

  • 139 / 5

Start / End Page

  • 1001 - 1004

PubMed ID

  • 6127023

Pubmed Central ID

  • 6127023

International Standard Serial Number (ISSN)

  • 0361-803X

Digital Object Identifier (DOI)

  • 10.2214/ajr.139.5.1001

Language

  • eng

Conference Location

  • United States